# SDR 2021FA0000368

- Difficulty date: November 23, 2021
- Submitted: December 8, 2021
- Operation: General aviation
- Aircraft: N488DP
- Make and model: Beech A36
- Aircraft serial: E522
- Aircraft time: 3,347 hours
- Engine: Lyc LTIO540J2BD
- Engine time: 2,678 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part serial: NSN
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL WIRES ON FORWARD SIDE OF FIREWALL WERE COMPROMISED DUE TO EXHAUST LEAK AT TURBO/DOWN PIPE INTERFACE, AND SHORTED OUT ON EACH OTHER. CAUSING A TEMPORARY, SMALL SMOKE PLUME. NOT EVIDENCE OF SUSTAINED FIRE WAS FOUND.
